# SDR AWXA200601465

- Difficulty date: August 3, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472176208
- Condition: Worn
- Location: Fuselage
- Part time: 20,818 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - WEAR ON SEAT TRACK FLOOR STRUCTURE PAX CABIN Y 1292 FR 68 + 5 PERFORMED REPAIR PERMANENT IAW SRM 53-00-15 PAGE 201 TO 206 FIG NR 201 ON SEAT TRACK PAX CABIN Y 1292 FR 63 + 5.
